Homotopy negligible subsets
Compositio Mathematica, Volume 21 (1969) no. 2, pp. 155-161.
@article{CM_1969__21_2_155_0,
     author = {Eells, Jr., James and Kuiper, Nicolaas H.},
     title = {Homotopy negligible subsets},
     journal = {Compositio Mathematica},
     pages = {155--161},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {2},
     year = {1969},
     zbl = {0181.51401},
     mrnumber = {253331},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_2_155_0/}
}
TY  - JOUR
AU  - Eells, Jr., James
AU  - Kuiper, Nicolaas H.
TI  - Homotopy negligible subsets
JO  - Compositio Mathematica
PY  - 1969
DA  - 1969///
SP  - 155
EP  - 161
VL  - 21
IS  - 2
PB  - Wolters-Noordhoff Publishing
UR  - http://www.numdam.org/item/CM_1969__21_2_155_0/
UR  - https://zbmath.org/?q=an%3A0181.51401
UR  - https://www.ams.org/mathscinet-getitem?mr=253331
LA  - en
ID  - CM_1969__21_2_155_0
ER  - 
%0 Journal Article
%A Eells, Jr., James
%A Kuiper, Nicolaas H.
%T Homotopy negligible subsets
%J Compositio Mathematica
%D 1969
%P 155-161
%V 21
%N 2
%I Wolters-Noordhoff Publishing
%G en
%F CM_1969__21_2_155_0
Eells, Jr., James; Kuiper, Nicolaas H. Homotopy negligible subsets. Compositio Mathematica, Volume 21 (1969) no. 2, pp. 155-161. http://www.numdam.org/item/CM_1969__21_2_155_0/

R.D. Anderson, D.W. Henderson and J.E. West [1] Negligible subsets of infinite-dimensional manifolds. Comp. Math. 21 (1969, 143-150. | Numdam | MR | Zbl

C. Bessaga [2] Every infinite-dimensional Hilbert space is diffeomorphic with its unit sphere. Bull. Acad. Polon. Sci. XIV, 1 (1966), 27-31. | MR | Zbl

J. Eells [3] A setting for global analysis. Bull. Amer. Math. Soc. 72 (1966), 751-807. | MR

N.H. Kuiper [4] The homotopy type of the unitary group of Hilbert space. Topology 3 (1965), 19-30. | MR | Zbl

N.H. Kuiper and D. Burghelea [5] Hilbert manifolds. Annals of Math. | Zbl

Nicole Moulis [6] Sur les variétés Hilbertiennes et les fonctions non dégénérés. Ind. Math. 30 (1968), 497-511. | MR | Zbl

R.S. Palais [7] Homotopy type of infinite dimensional manifolds. Topology 5 (1966), 1-16. | MR | Zbl

J.H.C. Whitehead [8] Combinatorial homotopy I. Bull. Amer. Math. Soc. 55 (1949), 213-245. | MR | Zbl